# SDR 0600726307

- Difficulty date: April 17, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 68,951 hours, 8,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2090
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON RT FUSELAGE SKIN AT BS 2090 AT LAV VACUUM VENT HOSE OUTLET.  REPAIRED PER EA 63-206472 SECTION I.  PERMANENT REPAIR WILL BE ACCOMPLISHED DURING NEXT L-CHECK PER EA 63-206472 SECTION II.
